Share your experience
Method of use: Vaginal Pill
Prescribing mode: Rx
Vagifem is an estrogen replacement consisting of estradiol and is used primarily after menopause to relieve symptoms of atrophic vagin...Read on Wikipedia
Based on medical discussions around the web
Rate it yourself
Your rating has been added!
Vagifem for HRT
We analyzed what people said about Vagifem and compared it to other HRT medications
Does Vagifem cause Vaginal Discharge ?
Vaginal Discharge is a known side effect of Vagifem
#38 in Vagifem discussions - 32 posts discuss Vaginal Discharge with Vagifem. Vaginal Discharge is #38 concern in Vagifem discussions.
content loaded dynamically
We found 32 discussions
se these found it caused an increase in vaginal discharge?...
" ...I started using Vagifem tablets two weeks ago. My question is this, have any of you that use these found it caused an increase in vaginal discharge? The tablet is tiny ...wondered how much discharge is... "
i! Has anyone using Vagifem had vaginal discharge? Thanks, i...
" ...Hi! Has anyone using Vagifem had vaginal discharge?... "
ended up using just the Vagifem for awhile. Now ovaries s...
" ...used both Vagifem and Vivelle dot at the same time. I knew it was too much for me when I started having very large amounts of vaginal discharge and breast pain. Prior ...pain. I ended up using just... "
cause the vagifem has helped me so much with everything el...
" Vagifem I was just wondering if anyone else using vagifem has an increased vaginal discharge or any signs of trace ...am not happy because the vagifem has helped me so much with everything... "
here had the same? I'm also using Vagifem twice a week. t...
" ...had side effects from Gynodiol? I'm having nothing but problems with discharge, yeast infections, overall discomfort. I've done the usual ...side effects of HRT is unusal vaginal... "
to continue using vagifem and she will see me in three w...
" ...ascertain what is causing the brown vaginal discharge which I have been experiencing since January 2015 - the last hysteroscopy said it was due to atrophic vaginitas and prescribed vagifem which I... "
an internal hormone) none of which has done anything....
" vaginal discharge Hello everyone this is my ...steroid cream without preservatives, prescribed vagifem (an internal hormone) none of which has done anything. I have hot flashes ...now been told to take... "
Your Saved Posts ()
Sign up to keep them
Is this page helpful?
Send us feedback
32 posts mention Vagifem and Vaginal Discharge - did you have this too?
Are you (or someone you care for) currently taking this drug?
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.